# SDR SWAA2025110330434

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 62,177 hours, 32,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR, EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.   REMOVED AND REPLACED M1675 POWER SUPPLY IAW AMM 33-51-06. NO HELP.  REMOVED AND REPLACED M1675 BATTERY IAW AMM 33-51-06. NO HELP. REINSTALLED ORIGINAL BATTERY IAW AMM 33-51-06.  FOUND FWD SERVICE DOOR EMERGENCY LIGHT POWER HARNESS DISCONNECTED AT D40042P. RECONNECTED D40042P. PERFORMED EMERGENCY LIGHT OPS CHECK IAW AMM 33-51-00. NO FURTHER DEFECTS NOTED.
